# SDR CALA9801157

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14206
- Make and model: Boeing 737130
- Aircraft serial: 19023
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD ENTRY AND SERVICE DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  THE BATTERY PACK/POWER SUPPLY WAS REMOVED AND REPLACED.
